# SDR UPS97222096

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498161
- Condition: Corroded
- Location: Bs 620-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK,  CORROSION ON STRINGER 56 620-680.  REMOVED CORROSION FROM 620 TO 630 OUT OF LIMITS.  REPAIRED PER ENG FILE NR 727-53-1853, 631 TO 680 WAS WITHIN LIMITS IAW SRM 53-10-1.
